# SDR 98ZZZM941

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC671
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM PHX TO LAS, THE RIGHT MAIN GEAR DID NOT RETRACT WHEN GEAR UP WAS SELECTED.  THE CREW CYCLED THE GEAR SEVERAL TIMES AND THE RIGHT MAIN GEAR RETRACTED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLIMIT SWITCH AND RERIGGED THE RIGHT GEAR.  MAINTENANCE PERFORMED GEAR SWING AND NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
